Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Hacinliyan, I., & Erbay, S. (2004). Coupled quintic nonlinear schrödinger equations in a generalized elastic solid. Journal of Physics A: Mathematical and General, 37(40), 9387-9401. doi:10.1088/0305-4470/37/40/005"
Now showing items 1-1 of 1
(IOP Publishing Ltd, 2004-10-08)In the present study, the nonlinear modulation of transverse waves propagating in a cubically nonlinear dispersive elastic medium is studied using a multiscale expansion of wave solutions. It is found that the propagation ...